# SDR AALA201810299048

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 64,324 hours, 24,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAD A LOUD HISS THROUGHOUT FLIGHT.  MAINTENANCE CHECKED AND CLEARED DEBRIS FROM DOOR CUTOUT AREA.  MAINTENANCE ALSO PRESSURIZED AIRCRAFT TO TRY AND DUPLICATE HISS, NO SOUNDS NOTED.
